# SDR DHL2003873014

- Difficulty date: October 29, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Part number: 27749431
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR UNLATCHED LIGHT ILLUMINATED AFTER GEAR RETRACTION PERFORMED ABNORMAL PROCEDURES TO NO AVAIL.  LIGHT EVENTUALLY WENT OUT ON ITS OWN.  REMOVED AND REPLACED RIGHT MAIN DOOR STRIKER, FOR INDICATION SYSTEM, STRIKER MOD REMOVED FROM 803DH, OPS CHECKED GOOD, PER 32-60-0 P/N: 2774943-1 PART NR OFF.
